# SDR SWAA2012042503367

- Difficulty date: April 19, 2012
- Submitted: April 24, 2012
- Operation: Air carrier
- Aircraft: N969WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 41777
- Aircraft time: 1,146 hours, 673 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 079123
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD EMERGENCY TRACK LIGHTING LENS MISSING.  INSTALLED LENS PER M/M.
